# SDR HNAA2011030900044

- Difficulty date: March 1, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 37,965 hours, 45,197 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD TO CONTROL NOSE WHEEL STEERING ON LANDING.  CREW REPORTED NO CONTROL PROBLEMS UPON LANDING.  OK FOR SERVICE.  NOSE STEERING LINKS REQUIRED INSP AND OPS CHECK DUE TO PREVIOUS INSTALLLATION.  RETRACTED GEAR ON JACKS, OPS CHECKED NOSE STEERING ON GREASE PLATES AND INSPECTED STEERING LINKS, OK FOR SERVICE.
